Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigenda: ``Self-scaling variable metric algorithms without line search for unconstrained minimization'' (Math. Comp. 27 (1973), 873-885)


Author: Shmuel S. Oren
Journal: Math. Comp. 28 (1974), 887
MSC: Primary 65K05
Original Article: Math. Comp. 27 (1973), 873-885.
MathSciNet review: 0343617
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65K05

Retrieve articles in all journals with MSC: 65K05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1974-0343617-8
PII: S 0025-5718(1974)0343617-8
Article copyright: © Copyright 1974 American Mathematical Society